Linéarisation des perturbations holomorphes des rotations et applications
Mémoires de la Société Mathématique de France, no. 77 (1999) , 107 p.
@book{MSMF_1999_2_77__R3_0,
     author = {Risler, Emmanuel},
     title = {Lin\'earisation des perturbations holomorphes des rotations et applications},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {77},
     year = {1999},
     doi = {10.24033/msmf.390},
     zbl = {0929.37017},
     mrnumber = {2001k:37075},
     language = {fr},
     url = {http://archive.numdam.org/item/MSMF_1999_2_77__R3_0/}
}
TY  - BOOK
AU  - Risler, Emmanuel
TI  - Linéarisation des perturbations holomorphes des rotations et applications
T3  - Mémoires de la Société Mathématique de France
PY  - 1999
DA  - 1999///
IS  - 77
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_1999_2_77__R3_0/
UR  - https://zbmath.org/?q=an%3A0929.37017
UR  - https://www.ams.org/mathscinet-getitem?mr=2001k:37075
UR  - https://doi.org/10.24033/msmf.390
DO  - 10.24033/msmf.390
LA  - fr
ID  - MSMF_1999_2_77__R3_0
ER  - 
%0 Book
%A Risler, Emmanuel
%T Linéarisation des perturbations holomorphes des rotations et applications
%S Mémoires de la Société Mathématique de France
%D 1999
%N 77
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.390
%R 10.24033/msmf.390
%G fr
%F MSMF_1999_2_77__R3_0
Risler, Emmanuel. Linéarisation des perturbations holomorphes des rotations et applications. Mémoires de la Société Mathématique de France, Serie 2, , no. 77 (1999), 107 p. doi : 10.24033/msmf.390. http://numdam.org/item/MSMF_1999_2_77__R3_0/

[1] L. V. Ahlfors, L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math., 72 (1960), 385-404. | MR | Zbl

[2] V. I. Arnold, On the mappings of the circumference onto itself, Translations A.M.S., vol. 46, 2nd series (1965), 213-284. | Zbl

[3] V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Grundlehren der mathematischen Wissenschaften 250, Springer-Verlag (1983). | MR | Zbl

[4] A. D. Bruno, Analytical form of differential equations, Transactions Moscow Math. Soc. 25 (1971), 131-288 ; 26 (1972), 199-239. | Zbl

[5] L. Carleson, T. W. Gamelin, Complex dynamics, Springer-Verlag (1991). | Zbl

[6] M. R. Herman, Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann, Bull. Soc. Math. France, 112 (1984), 93-142. | EuDML | MR | Zbl | Numdam

[7] M. R. Herman, Simple proofs of local conjugacy theorems of diffeomorphisms of the circle with almost every rotation number, Bol. Soc. Bras. Mat. 16, 1 (1985), 45-53. | MR | Zbl

[8] L. Hörmander, An introduction to complex analysis in several variables, North Holland Mathematical Library, 2ème édition, (1973). | Zbl

[9] J. H. Hubbard, Sur les sections analytiques de la courbe universelle de Teichmüller, Memoirs of the A.M.S., vol. 4, No 166 (1976). | MR | Zbl

[10] S. Lang, Introduction to diophantine approximation, Addison Wesley, New York (1966). | MR | Zbl

[11] R. Mañ;E, On the instability of Herman rings, Inv. Math. 81 (1985), 459-471. | MR | Zbl

[12] R. Pérez-Marco, J.-C. Yoccoz, Germes de feuilletages holomorphes à holonomie prescrite, Astérisque 222, (1994), 345-371. | MR | Zbl

[13] E. Risler, Dynamique des perturbations holomorphes des rotations, Thèse de l'École Polytechnique (1996).

[14] H. Rüssmann, Kleine Nenner II: Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen, Math. Phys. K1 (1972), 1-20. | MR | Zbl

[15] H. Rüssmann, On the frequencies of quasi-periodic solutions of analytic nearly integrable Hamiltonian systems, Seminar on Dynamical Systems (St Pet. 91), S. Kuksin, V. Lazutkin, J. Pöschel eds., Progress in Nonlinear Differential Equations and their Applications, Birkhäuser (1994). | Zbl

[16] C. L. Siegel, Iteration of analytic functions, Ann. of Math., 43 (1942), 807-812. | MR | Zbl

[17] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. | JFM | MR | Zbl

[18] J.-C. Yoccoz, Théorème de Siegel, nombres de Bruno et polynôme quadratique, Astérisque 231 (1995), 3-88. | MR

[19] J.-C. Yoccoz, Conjugaison des difféomorphismes analytiques du cercle, manuscrit (1988).

Cited by Sources: